# SDR YENA20150219024

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 45,099 hours, 15,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4391
- Condition: Failed
- Location: Emergency Lights
- Part time: 25,281 hours, 10,005 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE SEAT EMERGENCY LIGHT AT ROW 15, 19 AND 23 FOUND INOPERATIVE.  PERFORMED EPSU BITE TEST ON 11WL.  GOT A SYSTEM FAULT INDICATION.  R & R EPSU AND BATTERY ON 11WL.  ALL SEATS EMERGENCY LIGHTS, OPS CHECK NORMAL IAW AMM 33-51-38.
